Schizophrenia.com

Lots of things in my head

I have it in my head today that I’m not really worthy to be here anymore. Since going on meds my major symptoms are gone. No psychotic episode in months. No hearing things often, even when I do it’s mundane stuff. No internal voice anymore.

My delusions are gone. I don’t believe that natural disasters occur when I reach out for help anymore. That was silly.

So I wonder now if I’m faking it. What do I have to contribute now?

I am so unmotivated thanks to meds. I have no sex drive, it repulses me now. I want to switch to Ability to see if it activates me, but I am afraid all the sympto.a will come back.

Just having one of those days where you feel worthless and doubt if you are fitting in.

7 Likes

I’m glad the meds are helping with the symptoms. That is really good news. As far as wondering if you fit it, i go through that, too. No so much because i don’t have symptoms. I don’t really know why. I say enjoy your recovery and keep coming around. I, for one, am glad to have you here.

3 Likes

So many MI people lack insight, which it turns makes them think they faking it.

My 2c

1 Like

I would recommend you to analyze the situation that drove you delusional in first place, see if these events could be normal. I know voices can give us a hard time but remember, just ignore them, they are your brain. When I feel delusional I take my time to recognize which events made me feel that way and I always realize they’re normal, what is not normal is our sense of danger, schizophrenics tend to see hidden non existing threats and we feel an irrational fear, just consider you may be wrong or you could be seeing just coincidences, do exercise, keep your head occupied and you’ll be fine, if meds gave you trouble talk with your pdoc for a adjustment and if you’re trying to lower the dose do it gradually because abstinence is problematic. My best wishes to you.

1 Like

Latuda and vraylar are best in my experience for sex drive. Low doses are better. I take cymbalta too…

1 Like

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.